Alert archive / Florida / Gale Warnings in 2016
Gale Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Feb 8, 2016, 1:58 AM EST. It took effect at Feb 8, 2016, 4:00 PM EST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 1:58 AM EST (06:58 UTC)
- In effect from
- Feb 8, 2016, 4:00 PM EST
- Expired
- Feb 10, 2016, 4:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
187 WHUS72 KJAX 080658 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 158 AM EST MON FEB 8 2016 AMZ470-472-474-082100- /O.EXT.KJAX.SC.Y.0013.000000T0000Z-160208T2100Z/ /O.NEW.KJAX.GL.W.0005.160208T2100Z-160209T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 158 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST TUESDAY. * WINDS...SOUTHWEST INCREASING TO 25 KNOTS THIS AFTERNOON WITH FREQUENT GUSTS TO GALE FORCE LATE IN THE DAY. WEST 25 TO 30 KNOTS TONIGHT AND TUESDAY WITH FREQUENT GUSTS TO GALE FORCE. * SEAS...7 TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-082100- /O.EXT.KJAX.SC.Y.0014.160208T2100Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 158 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST WEDNESDAY... * WINDS...SOUTHWEST INCREASING TO 20 KNOTS THIS AFTERNOON. WEST 20 TO 25 KNOTS TONIGHT AND TUESDAY. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT AND TUESDAY. * SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
788 WHUS72 KJAX 082013 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EST MON FEB 8 2016 AMZ470-472-474-090400- /O.CON.KJAX.SC.Y.0013.000000T0000Z-160208T2100Z/ /O.CON.KJAX.GL.W.0005.160208T2100Z-160209T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 313 PM EST MON FEB 8 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS...SOUTHWEST 25 KNOTS THROUGH EARLY EVENING...BECOMING WEST TO NORTHWEST 25 TO 30 KNOTS TONIGHT AND TUESDAY. * GUSTS...FREQUENT GALE FORCE GUSTS ARE EXPECTED THROUGH TUESDAY. * SEAS...6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-090400- /O.CON.KJAX.SC.Y.0014.160208T2100Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 313 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...SOUTHWEST 20 KNOTS THROUGH EARLY EVENING...BECOMING WEST TO NORTHWEST 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY NIGHT. * GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT. * SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
148 WHUS72 KJAX 090230 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 PM EST MON FEB 8 2016 AMZ470-472-474-090945- /O.CON.KJAX.GL.W.0005.000000T0000Z-160209T2100Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 930 PM EST MON FEB 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS...WEST 25 TO 30 KNOTS TONIGHT AND TUESDAY. * GUSTS...FREQUENT GALE FORCE GUSTS ARE EXPECTED THROUGH TUESDAY. * SEAS...6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-090945- /O.CON.KJAX.SC.Y.0014.000000T0000Z-160210T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 930 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS TONIGHT THROUGH TUESDAY NIGHT. * GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE TONIGHT. * SEAS...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. OCCASIONAL SEAS UP TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
203 WHUS72 KJAX 090906 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 AM EST TUE FEB 9 2016 AMZ470-472-474-100400- /O.EXT.KJAX.GL.W.0005.000000T0000Z-160210T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 406 AM EST TUE FEB 9 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...WEST 25 TO 30 KNOTS. * GUSTS...FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. * SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-100400- /O.EXT.KJAX.SC.Y.0014.000000T0000Z-160210T1500Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 406 AM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS...WEST 20 TO 25 KNOTS. * GUSTS...OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE. * SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
176 WHUS72 KJAX 092043 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 343 PM EST TUE FEB 9 2016 AMZ470-472-474-100900- /O.CON.KJAX.GL.W.0005.000000T0000Z-160210T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 343 PM EST TUE FEB 9 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...WEST 25 TO 30 KNOTS...DECREASING TO 20 TO 25 KNOTS ON WEDNESDAY. * GUSTS...FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. * SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FT...SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 8 FEET ON WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-100900- /O.EXT.KJAX.SC.Y.0014.000000T0000Z-160210T1700Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 343 PM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS...WEST 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS ON WEDNESDAY AFTERNOON. * SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
812 WHUS72 KJAX 100917 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 417 AM EST WED FEB 10 2016 AMZ470-472-474-102100- /O.EXP.KJAX.GL.W.0005.000000T0000Z-160210T0900Z/ /O.EXB.KJAX.SC.Y.0014.000000T0000Z-160211T0900Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 417 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. * WINDS...WEST 25 KNOTS TODAY WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE IN THE MORNING. NORTHWEST WINDS 20 KNOTS TONIGHT. * SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET TODAY...SUBSIDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-102100- /O.EXT.KJAX.SC.Y.0014.000000T0000Z-160210T2100Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 417 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST 20 KNOTS. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 8, 1:52 AM EST, 6 minutes earlier.
Area forecast discussion, Feb 8, 1:52 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 AM EST MON FEB 8 2016
...BREEZY TO WINDY WITH BELOW NORMAL TEMPERATURES THIS WEEK...
.NEAR TERM /TODAY-TONIGHT/...
EARLY THIS MORNING...LIGHT W/SW FLOW CONTINUES AROUND 5 MPH AND
THIS IS MAKING IT TOUGH FOR LOCATIONS TO REACH NEAR FREEZING
DESPITE THE CLEAR SKIES. A FEW BRIEF/SPOTTY AND WIND PROTECTED
LOCATIONS WILL SEE FREEZING TEMPS AND PATCHY FROST OTHERWISE MOST
LOCATIONS WILL BOTTOM OUT IN THE MIDDLE/UPPER 30S INLAND AND NEAR
40 ALONG THE COAST.
TODAY...STRONG COLD FRONT STILL ON TRACK TO PUSH INTO THE REGION
LATER TODAY. SUNNY SKIES EXPECTED THIS MORNING...THEN INCREASING
CLOUDS DURING THE AFTERNOON AS FRONT PUSHES INTO SOUTHEAST
GEORGIA. NORMALLY THESE FRONTS ARE MOISTURE STARVED AND PRODUCE
VERY LITTLE PCPN BUT DYNAMICS ALOFT ARE MORE IMPRESSIVE WITH THE
DEEP TROUGH AXIS DIGGING INTO THE EASTERN U.S. AND WILL KEEP
SCATTERED SHOWERS (POPS AROUND 30%) IN THE FORECAST FOR SE GA BY
THE MID-LATE AFTERNOON HOURS. THE BIGGER IMPACT TODAY WILL BE THE
STRONG WEST-SOUTHWEST WINDS INCREASING AHEAD OF THE FRONT INTO THE
15-25 MPH RANGE WITH WIDESPREAD GUSTS TO 30-35 MPH...JUST BELOW
WIND ADVISORY CRITERIA. THESE WINDS WILL MIX DOWN FROM ALOFT AND
WILL BE HELPED BY MAX TEMPS REACHING INTO THE LOWER 60S SE GA AND
MIDDLE 60S NE FL...LIKELY THE LAST TIME IT WILL REACH 60+ DEGREES
UNTIL LATE IN THE WEEK ON FRIDAY.
TONIGHT...STRONG COLD FRONT PUSHES THROUGH THE REMAINDER OF THE
FORECAST AREA DURING THE EVENING HOURS ACROSS NE FL AND COASTAL
SE GA WITH SCATTERED LIGHT RAIN SHOWERS AND TOTAL RAINFALL AMOUNTS
SHOULD GENERALLY BE AROUND A TENTH OF AN INCH OR LESS. THE STRONG
WEST TO SOUTHWEST WINDS WILL SHIFT TO THE WEST-NORTHWEST BEHIND
THE FRONT...BUT WILL CONTINUE AT BREEZY LEVELS AT 10-20 MPH WITH
GUSTS TO 25-30 MPH THROUGH THE OVERNIGHT HOURS AND THIS WILL
COMBINE WITH FALLING TEMPS INTO THE 30S OVER INLAND AREAS AND NEAR
40 ALONG THE COAST TO PRODUCE WIND CHILLS IN THE 25-30 DEG RANGE
OVER INLAND AREAS AND CLOSER TO THE LOWER 30S NEAR THE COAST AND
ALONG THE ST JOHNS RIVER BASINS. STILL NOT EXPECTING AN INLAND
FREEZE OVERNIGHT AS TEMPS SHOULD BOTTOM OUT ONLY AS COLD AS THE
MIDDLE 30S BY MORNING OVER INLAND AREAS...AND THE STRONG WINDS
WILL PREVENT ANY FROST FORMATION.
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
LARGE SCALE TROUGHING OVER THE EAST HALF OF THE CONUS WILL SET THE
STAGE FOR A PERIOD OF WELL BELOW NORMAL TEMPS AND BREEZY
CONDITIONS ACROSS THE DEEP SOUTH. SKIES WILL BE MOSTLY CLEAR WITH
PERHAPS A PERIOD OF CLOUDY CONDITIONS TUESDAY AFTERNOON ACROSS SE
GA AS SOME STRATOCU CLOUDS SWING AROUND THE BASE OF THE TROUGH AND
CLIP OUR AREA. MID LEVEL SHORTWAVE ENERGY MAY LEND ENOUGH SUPPORT
TO ALSO PRODUCE A SPRINKLE OR TWO NEAR THE ALTAMAHA RIVER BASIN
BUT NOT SIGNIFICANT ENOUGH TO ADD TO THE FORECAST AT THIS TIME.
INLAND FREEZES ARE EXPECTED BOTH TUESDAY AND WEDNESDAY NIGHTS WITH
WIND CHILLS IN THE 20S BOTH NIGHTS. HIGH PRESSURE WILL APPROACH
OUR AREA FROM THE WEST WEDNESDAY NIGHT AND DEPENDING ON HOW FAST
THIS OCCURS...WE COULD SEE CONDITIONS BECOME MORE FAVORABLE FOR
STRONG RADIATIONAL COOLING WHICH WOULD BE MORE SUPPORTIVE OF
PERHAPS A HARD FREEZE ACROSS PORTIONS OF SE GA.
.LONG TERM /THURSDAY THROUGH SUNDAY/...
LONG WAVE TROUGHING WILL REMAIN ENTRENCHED ACROSS THE EASTERN
UNITED STATES WITH TEMPS REMAINING BELOW NORMAL. TEMPS WILL BE
WELL BELOW NORMAL ON THURSDAY (WITH INLAND LOW TEMPS ON THURSDAY
NIGHT EXPECTED TO BOTTOM OUT RIGHT AROUND FREEZING). ALTHOUGH
TEMPS WILL MODERATE SOME ON FRIDAY AHEAD OF ANOTHER COLD
FRONT...TEMPS WILL REMAIN BELOW NORMAL. WE WILL ALSO GO WITH A
SLIGHT CHANCE OF A FEW RAIN SHOWERS WITH THE FRONTAL PASSAGE
FRIDAY NIGHT INTO SATURDAY MORNING. DRY AND COOL CONDITIONS WILL
THEN TAKE US THROUGH THE REMAINDER OF THE WEEKEND.
&&
.AVIATION...
VFR THROUGH THE PERIOD. WEST TO SOUTHWEST WINDS EXPECTED TO
INCREASE TO 15-20G25-30 KNOTS AFTER 16Z AND CONTINUE INTO TONIGHT
SLOWLY VEERING TO THE W/NW. MID LEVEL CLOUDS AROUND 6000 FEET
EXPECTED WITH THE FRONTAL PASSAGE AFTER 21-22Z THROUGH THE EVENING
HOURS. HAVE LEFT VICINITY SHOWERS OUT OF THE TAF PACKAGE THIS FAR
OUT WITH RAIN CHANCES GENERALLY 30% OR LESS BUT MAY NEED TO BE
INCLUDED IN LATER PACKAGES.
&&
.MARINE...
POOR BOATING CONDS EXPECTED THROUGH MOST OF THE WEEK AS STRONG
OFFSHORE FLOW EXPECTED TO DEVELOP LATER TODAY AND CONTINUE THROUGH
AT LEAST THURSDAY BEFORE DECREASING LATE IN THE WEEK. EXPECT
ANOTHER SHOT AT GALE FORCE WIND GUSTS WITH THE FRONTAL PASSAGE
LATER TODAY AND IN THE STRONG COLD AIR ADVECTION TONIGHT THROUGH
TUESDAY AND WILL POST GALE WARNING FOR THE OFFSHORE WATERS AND
CONTINUE SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. SEAS WILL
ONCE AGAIN BUILD TO DOUBLE DIGITS OVER THE OFFSHORE WATERS IN THE
STRONG OFFSHORE FLOW.
RIP CURRENTS: LONG PERIOD SWELLS FROM DEPARTING STORM WILL
CONTINUE TO IMPACT THE COAST DESPITE THE OFFSHORE WINDS AND EXPECT
BREAKERS IN THE 3-5 FT RANGE THIS MORNING SLOWLY DECREASING
THROUGH THE WEEK. THIS SUPPORTS A MODERATE RISK TODAY WITH LOW TO
MODERATE RISK ON TUESDAY.
&&
.HYDROLOGY...
ALTAMAHA AND SATILLA RIVER BASINS WILL REMAIN IN FLOOD THIS WEEK.
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 34 48 29 / 30 30 0 0
SSI 59 39 51 33 / 30 30 0 0
JAX 65 38 55 31 / 20 30 0 0
SGJ 64 41 55 35 / 10 30 0 0
GNV 64 38 56 32 / 10 20 0 0
OCF 65 40 58 33 / 10 30 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR WATERS
FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
20 TO 60 NM.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 PM EST TUESDAY FOR
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 AM EST
WEDNESDAY FOR COASTAL WATERS FROM ALTAMAHA SOUND TO
FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM
FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
HESS/SHULER/Hazardous weather outlook, Feb 7, 9:57 PM EST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 PM EST SUN FEB 7 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-081015- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA- BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 957 PM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY FOR OFFSHORE COASTAL WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... PATCHY FROST IS EXPECTED INLAND AREAS WITH A BRIEF LIGHT FREEZE ACROSS INLAND NORTHEAST FLORIDA. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS. MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS WILL CONTINUE THROUGH MIDWEEK. LIGHT FREEZES ARE EXPECTED TUESDAY AND WEDNESDAY NIGHTS ALONG WITH LOW WIND CHILL VALUES IN THE 20S. SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH THE MIDDLE OF THIS WEEK FOR THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 8:39 PM EST | Small Craft Advisory | JAX | 3 days | |
| Feb 8, 2:35 PM EST | Freeze Watch | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 13 hr |
| Feb 8, 6:13 PM EST | Special Weather Statement | JAX | Echols | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.